# SDR REXA98084

- Difficulty date: April 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N367PX
- Make and model: Saab 340B
- Aircraft serial: 340B271
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 2308031
- Condition: Failed
- Location: Right
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT GENERATOR IS INOP.  REMOVED AND REPLACED RIGHT GENERATOR AND REPAIRED ALL WIRES ON TERMINAL BLOCK.  OPS CHECK GOOD.  (M)
